Skip to main content

Research Repository

Advanced Search

The course of primary infection with Necator americanus in syngeneic mice

Wells, Catherine; Behnke, Jerzy M.

Authors

Catherine Wells

Jerzy M. Behnke



Citation

Wells, C., & Behnke, J. M. (1988). The course of primary infection with Necator americanus in syngeneic mice. International Journal for Parasitology, 18(1),

Journal Article Type Article
Publication Date Jan 1, 1988
Deposit Date Nov 5, 2009
Publicly Available Date Nov 5, 2009
Journal International Journal for Parasitology
Print ISSN 0020-7519
Electronic ISSN 0020-7519
Publisher Elsevier
Peer Reviewed Peer Reviewed
Volume 18
Issue 1
Public URL https://nottingham-repository.worktribe.com/output/1025308
Publisher URL http://www.sciencedirect.com/science/journal/00207519
Additional Information “This article was published in the Internation Jurnal for Parsitology, vol 18. Wells C & Behnke J.M. The course of primary infection with Necator americanus in syngeneic mice, 47-51, Copyright Elsevier (1988)”.

Files




You might also like



Downloadable Citations